# SDR DHL9770107C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AT BS 1183 STR 10L.  REMOVED DAMAGED AREA ON FUSELAGE AT STA 1183, STR 10 LEFT(3.3125 BY 5.75) PER SRM 53-30-3 FIG 3.  REMOVED CORROSION BETWEEN DOUBLER SKIN ON FUSELAGE.  MATERIAL LOSS .002, INSTALLED DOUBLER REPAIR PER SRM 53-30-3 FIG 3.  REPAIR SIZE 11.5 BY 10.5, N/R 3436.
